CASE REPORT ON PARACETAMOL INDUCED CUTANEOUS DRUG ERUPTION
Sunil Kumar Behera, Nallagatla Srihala, Gurnoor Suman, V. V. Rajesham*, G. Supriya Reddy, T. Rama Rao
Analgesic and antipyretic drug paracetamol is widely prescribed as an over-the-counter drug worldwide in all age groups of patients. paracetamol is obtained in several different forms, including syrup, regular tablets, effervescent tablets, injections, suppositories, and other forms. Comparatively, it is a safer non- steroid anti-inflammatory drug (NSAID). Almost all drugs cause adverse reactions. Cutaneous ADRs are quite common and some of them are very severe, leading to significant comorbidities. Early identification of the disease as well as the causative drug and its discontinuation at the earliest possible time is the key to management and avoidance of a more severe reaction. In our country, some common drugs that cause CADR are antimicrobials, mainly β-lactams, fluoroquinolones, and sulfonamides. We report a case of a 52-year-old female patient who presented with cutaneous drug eruption after ingestion of paracetamol. Our case reports aim to raise awareness among health professionals about this widely used drug and its rare side effects.
Keywords: Paracetamol, Non-steriodal anti-inflammatory drugs, Cutaneous drug eruption.
[Full Text Article]